Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Is there any treatment for premature ejaculation, erectile dysfunction and watery semen ?

I m 21 year male.i m suffering from many sexual disorders like premature ejaculation ,my penis does not get hard enough from around 3 years...my semen has also not thick.actually i had a habit of masturbating and was doing it from a long time on daily basis ..many veins are also visible in my penis..kindly help me..have i turned impotent or m near it..i fear i wont be able to satisfy my lady,..will it be cured??
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
All is likely to be very normal considering your age.If your penis can get an erection and if you can ejaculate during masturbation, you are unlikely to be impotent. all other issues can be tackled in private consultations without medicines.
Masturbation is normal. satisfying a lady needs love and foreplay, not just erection and semen.. that comes automatically.
Answered: Mon, 27 Feb 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor